Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pupils not contracting, getting dizziness while turning sides. What could it be?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
my pupils will not constrict and I get dizzy when I turn over on my right side in bed and occasionally when I turn to my right while standing
Posted Mon, 29 Apr 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 33 minutes later

Thank you for posting your query.

The most likely cause of your symptoms is benign paroxysmal positional vertigo- a type of peripheral vertigo. It is not a serious condition and there is no need to worry.

Treatment consists of betahistine tablets for relief of symptoms, and vestibular adaptation exercises to prevent the recurrence of symptoms. These exercises can be learnt under the guidance of a physiotherapist.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email: YYYY@YYYY
My Website: WWW.WWWW.WW My blog:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor